The COVID World post date: September 25th, 2021
ARCADIA, GREECE – A 15-year-old boy has died 3 days after receiving the Pfizer COVID-19 vaccine. Elias Georgakopoulos got his shot on September 10th. He was found lifeless in his room 3 days later on Monday, September 13th. He was transported to Pan Arcadian General Hospital and despite ‘superhuman efforts’ of doctors to bring him back, it didn’t succeed. The family is seeking answers for the sudden death of the healthy boy.
His brother, 31-year-old Nikos Georgakopoulos said: “My little brother was a very strong child, he never complained about anything. They were talking in his school about the vaccine. So on Friday, he went to get his shot at a vaccination center in Tripoli. He came home and was fine,” an emotional Nikos told reporters at the funeral.
“He only said that he had a bit of pain in his arm when he touched it. On Sunday, he played and packed his bag for school on Monday. He even took a rapid test that day and tested negative. He went to sleep. In the morning, my sister went to wake him up for school but he was dead in his bed. He died from a side effect of the vaccine but they will hide it. We will move in every direction until we have answers.”
The uncle of Elias posted this on Facebook:
Nikos continued, “it’s a pity that a child who was loved by the whole village has left. He helped everyone, he ran wherever they asked him. He didn’t hurt anyone. He had no health problems. I went to the police station with my father and cousin to testify about the situation and they told us not to mention the vaccine. I don’t know why they said that. Everyone in the village knew he had the vaccine. There was nothing to hide.”
Greek health minister Thanos Plevris stated that the “forensic investigation is in progress and that they’re now waiting for the results of the examination” on Elias’ death.
Please support our ongoing work.